Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 56 of 228 found articles
 
 
  Dirac Operators on Infinite Quantum Graphs
 
 
Title: Dirac Operators on Infinite Quantum Graphs
Author: Barrera-Figueroa, V.
Rabinovich, V. S.
Loredo-Ramírez, S. A. C.
Appeared in: Russian journal of mathematical physics
Paging: Volume 29 () nr. 3 pages 306-320
Year: 2022-09-09
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 56 of 228 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands